# SDR CA111019003

- Difficulty date: October 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Socata TBM 700
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT HEARD A LOUD NOISE WHICH WAS FOLLOWED BY ENGINE POWER LOSS.  THE USE OF THE EMERGENCY POWER LEVER RESULTED IN ONLY 5 PERCENT TORQUE WITH HIGH ENGINE TEMPERATURE.  HE DECLARED AN EMERGENCY AND FLEW ACFT TO AIRPORT WHERE AN EVENTFUL LANDING WAS PERFORMED.  POST FLIGHT INSPECTION FOUND SIGNIFICANT FOREIGN OBJECT DAMAGE ON THE 1ST STAGE COMPRESSOR BLADES.  THE OPERATOR HAS YET TO DECIDE WHERE THE ENGINE WILL BE SENT FOR REPAIRS.
